Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the flux of diffusing matter through boundaries


Author: A. McNabb
Journal: Proc. Amer. Math. Soc. 13 (1962), 170-174
MSC: Primary 80.35
DOI: https://doi.org/10.1090/S0002-9939-1962-0136309-5
MathSciNet review: 0136309
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Daynes, Process of diffusion through a rubber membrane, Proc. Roy. Soc. 97A (1920), 286.
  • [2] R. M. Barrer, Diffusion in and through solids, Chapter 1, Cambridge Univ. Press, New York, 1941.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 80.35

Retrieve articles in all journals with MSC: 80.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0136309-5
Article copyright: © Copyright 1962 American Mathematical Society